| Model Number |
FX352T |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
05/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx352t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.No patient complications were reported as a result of the revision procedure.The complained device was not yet returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Manufacturing site evaluation.Investigation on-going.Should relevant additional information or the investigation results become available, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves were determined.Permeability test: a permeability test has shown that all components are permeable.During the permeability test bloody liquid were flushed out.Computer controlled test: to determine the opening pressure, we connect the valve to a computer-controlled miethke testing device that simulates the flow of cerebrospinal fluid.The valves are tested in both horizontal and vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, deposits were found in both valves.Results: based on our investigation results, we can determine visible deposits at all components.These deposits had no effect upon the specifications at the time of the examination.The shuntsystem operated within all specifications.Organic material in the csf can temporarily influence the function and are known side effects in hydrocephalus therapy.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx352t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.No patient complications were reported as a result of the revision procedure.The complained device was now returned to the manufacturer for evaluation.